Relative controllability of nonlinear systems with multiple delays in state and control
Sufficient conditions are developed for the relative controllability of nonlinear systems with time-varying multiple delays in the state and control. The results are obtained by defining an appropriate control and its corresponding solution by an integral equation. This equation is then solved using the Schauder's fixed point theorem.
Journal of the Nigerian Association of Mathematical Physics Vol. 10 2006: pp. 523-528